🎉 Up to 70% Off Selected ItemsShop Sale
HomeStore

Panadol Actifast 500mg Soluble Tablets 24 Pack

Panadol Actifast 500mg Soluble Tablets 24 Pack

Panadol Soluble Lemon Flavour 500mg is a fast and efficient pain relief. Suitable for short-term management of symptoms of headaches, musculoskeletal disorders, menstrual pain, toothache, colds and flu, as well as symptomatic relief of mild to moderate pain associated with doctor-diagnosed osteoarthritis

  • Can start to relieve pain in just 15 minutes
  • Panadol Actifast is absorbed up to twice as fast as standard paracetamol tablets to relieve pain even faster
  • Do not use with any other paracetamol-containing products
  • Lemon Flavour

You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM order quantity of TWO pack per order.

Do not take with any other paracetamol products.

THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND

$6.85
Panadol Actifast 500mg Soluble Tablets 24 Pack—
$6.85
Product image 1

Description

Panadol Soluble Lemon Flavour 500mg is a fast and efficient pain relief. Suitable for short-term management of symptoms of headaches, musculoskeletal disorders, menstrual pain, toothache, colds and flu, as well as symptomatic relief of mild to moderate pain associated with doctor-diagnosed osteoarthritis

  • Can start to relieve pain in just 15 minutes
  • Panadol Actifast is absorbed up to twice as fast as standard paracetamol tablets to relieve pain even faster
  • Do not use with any other paracetamol-containing products
  • Lemon Flavour

You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM order quantity of TWO pack per order.

Do not take with any other paracetamol products.

THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND